# SDR YENA201707240615

- Difficulty date: July 24, 2017
- Submitted: August 1, 2017
- Operation: Air carrier
- Aircraft: N627JB
- Make and model: Airbus A320-232
- Aircraft serial: 2577
- Aircraft time: 48,165 hours, 16,792 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Overserviced
- Location: Apu
- Stage of operation: DE
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: O

## Discrepancy

OUT OF 2,000 FEET DURING DECENT AT 250 KNOTS, A DIRTY SOCKS ODOR OVERTAKE THE ENTIRE FLIGHT DECK FLIGHT ATTENDENTS COULD SMELL IT IN THE AFT GALLEY AS WELL; COMPLIED WITH INFORMATION NOTICE 2017-T015A, SECTION B, TABLE 1 AIRCRAFT IS OK FOR SERVICE. WHILE CHECKING APU OIL FOUND IT TO BE OVERSERVICED. SERVICED APU. OK TO PROPER LEVEL IAW AMM PROCEDURES, NO LEAKS NOTED, OPS CHECKED NORMAL.
